Cytomel t3 side effects

Common Questions and Answers about Cytomel t3 side effects

cytomel

So when you go in for your annual check-up, you should request testing for thyroid function. Specifically ask for free T3, free T4 and TSH. Note that free T3 and free T4 are not the same as total T3 and total T4. the tests for totals are somewhat obsolete and not very useful compared to the Frees. If the doctor resists testing for FT3 and FT4, then you should insist on it and don't take no for an answer. Remember that you are the customer.
My surgeon and my endo don't seem to be too concerned that I'm on that high of a dosage. I have no side effects and feeling normal. Just wondering if I'm doing something potentially dangerous to my body. Or-- how will my body react when switched to Synthroid after RAI?
I just started cytomel a week ago, I am on 5mcg twice daily, I have noticed now at exactly the 8th day that my face is starting to really break out?? Is this one of the side effects of cytomel, and does anyone know if Phendimetrizine is allowed to be taken the same time as cytomel??
I was taking naturethroid for 10 days. Felt good at first, but then had really odd side effects. The worst effect was that my throat swelled up really bad and i couldnt breathe through my mouth and was diverting to my nose but my nose was clogged up so i was gasping for air. Also had really really bad thryoid pain which went away the day after i stopped.
Why did I have the pain? Now after going back on Synthroid my doctor feels that my Free T3's are on the low side of low 236 and is putting me on 100 Synthroid from 137 and 10 mcg of Cytomel my question is because this is a t3 issue is the reason I am not producing Free T3 levels due to RT3 or that I and is my pain going to come back what causes this? my T4 level was .39 and I am a Thyca survivor that just wants to get back to normal.
I was put on Cytomel about two and a half months ago because I had read and heard that T3 is helpful if you aren't doing well on a T4 only. The T3 has helped with my hair loss and back acne. I am not a doctor but I increased mine from 5 mg to 10 mg and it has seemed to help. However, it can cause anxiety if you take too much and the feeling will resemble hyperthyroid symptoms. I would increase slowly to see how you do. Good luck!
Hi - apparently this Cytomel is very potent stuff, this is what is seem to need. What are the side effects and how effective is it when used correctly. My metabolism is very delicate and I see why it is prescribed in small amounts. I am just disgusted with medical viewpoints and when I go in there to see them they don't seem to know too much about thyroid problems.
I did take cytomel with ERFA but i seemed I was getting too hot on the combo before I could feel any effect of the cytomel. So out came the ERFA to try to increase the cytomel due to my low T3. But its not working either. I'm still dizzy from increasing the dose and I think I will have to go back down in order for this to go away.
Cytomel (T3 med) tends to suppress TSH, which is why TSH is not a good indicator of whether or not a person is hyper - again, I'll refer to myself, with a TSH of < 0.01....... If you think you have a heart issue, by all means see a cardiologist. I had palps, rapid heart rate as well, when I first started cytomel, but once I got used to it, and my levels stabilized, those went away. I did get sent to a cardiologist for a complete work up on my heart, just to be sure..
Hello, This is not a normal side affect of Armour. In fact that seems like the opposite. Armour is a T3/T4 combo drug. So it should in actuality give you a boost during the day instead of causing lethargy. Armour is dessicated pig hormone so it is more natural. Before you become sleepy do you feel a burst of energy or sense of being "high" for about an hour and then crash? That is kind of how I have been feeling lately on Armour so I was seeing if you had kind of the same symptoms.
I took Levoxyl for 1 month and suddenly the side effects of extremet faituge, insomnia, shortness of breadth, swelling of both legs and abdomen started to appear. I stopped taking Levoxyl for six weeks now. The side effects of swelling of legs, insomnia and abdomen are still here. How long will the side effect last ? What was your experience ? Thank you so much. Ann P.S.
Cytomel is the only drug that seem to have few side effects, my headaches are gone and my depression has some what lifted. I take 15 mg of cytomel and I'm now down to 25 of synthroid. I just switched from 50 mcg of levo because it makes my feet itch. My levels are: Tsh .67 T4 .72 T3 3.02 Any info will help Thanks!
It has been more than two years dealing with thyroid medicine and I have not seen significant changes. I feel I am getting worse. if Cytomel does in fact give me side effects (allergies) I think there is nothing my doctor can do. He has been great. However my body is not cooperating. Thanks for the good wishes though.
When I first had my TT last year, I tried the Synthroid without the Cytomel and sis terribly.. now that I added the T3.. its working good. I feel better now than I have in a very long time!! Even on the Armour! Hope this helps!
Anyone else get through these things and find the answer ? Were they Synthroid related ? Did adding Cytomel or a T3 supplement change it ? Did switching to Armour change it ? Is it a new autoimmune rearing it's head, or just more fun with the current DX ? Thanks again for your responses !
And Is it possible to just add Cytomel in while taking the Armour. I am on 120mg now of Armour and have no side effects. I have taken as much as 240mg and still not side effects. Can you suggest what to do?
I was taking armor before this and I had a lot less side effects. I felt so much better but the med world doesn't want to support armor for some reason so they fight against us taking it. I think Tirosint is not good for our bodies, and through my experience I think it's very dangerous.
In the past I had been on T3 Cytomel which was fast acting and I took it 2 times @ day along with my Synthroid medication. This worked short term and then I developed problems so my doctor sent me to an Endocrinologist. I shared this experience with the doctor from Seattle and I also had to stop the Cytomel because the side effects were terrible. So back to strictly just Synthroid and I have not felt well. That change happened last October and since then I had a complete hysterectomy Jan.
I am 6 mos post op (thyroidectomy) and I felt wonderful on Cytomel. The problem is my doctor switched me to Synthroid because he indicated Cytomel has a short half life and can cause "cardiac" side effects. In place of taking Prozac for depression, I was wondering why the doctor won't consider adding Cytomel to the Synthroid dosage so we can kill two birds with one stone.
I could never tell the difference between the generic T3 and brand cytomel. I've had pills by a couple of different manufacturers, but the main one my pharmacy gets is manufactured by Mylan. Be aware that just because I don't react to the generic, doesn't mean you (or others) won't either, because we're all different. Total T3 really tells us nothing, because we have no idea how much of that is bound by protein and unusable. Same goes for T4.
However, I have been having some pretty difficult side effects that have become more uncomfortable since my 50mcg increase. The symptoms have been extreme sweating even when it's cooler. Moving around at a slow pace I break out into a sweat, my head drenched. My menstrual cycle has not regulated either, prolonged bleeding. My appetite has increased as well as anxiety. I have chest heaviness on and off, too. Normal Range 0.40-5.00 and my results last week were 4.63.
MedHelp Health Answers